MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the autopulse platform (serial #(b)(6)) displayed "system error, out of service, revert to manual cpr " message.It is unknown where the problem occurred.However, patient use information was requested, but no additional information was provided.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) displayed "system error, out of service, revert to manual cpr" was confirmed during the functional testing.The root cause of the reported system error was the failed processor board (pca), likely attributed to the aging of the device.The autopulse platform was manufactured in january 2012 and is over 11 years old, past its expected service life of 5 years.No physical damage was observed on the returned autopulse platform.The archive data could not be downloaded to review, likely attributed to the failed processor board.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering on, thus confirming the customer complaint.To remedy the error message, the failed processor board was replaced.Also, unrelated to reported complaint, further functional testing revealed that the brake gap was out-of-specification (too wide), the brake is open and closed continuously when the autopulse platform was powered on.To remedy this brake gap issue, the brake was cleaned and adjusted.Following service, the autopulse platform was subjected to a run-in test using the 95% large resuscitation test fixture (lrtf) with known good test batteries until discharged without any fault or error.Following service, another brake gap inspection was performed and verified the brake gap was within the specification.The autopulse platform was subjected to a final run-in test using the 95% large resuscitation test fixture (lrtf) with known good test batteries until discharged without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for the autopulse platform with serial number (b)(4).

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave
san jose, CA 95131
MDR Report Key17011477
Report Number3010617000-2023-00470
Device Sequence Number20565136
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown